RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 5, Pages 1186–1199 (Mi izv2357)  

G. Szegö's limit relation and properties of the corresponding orthogonal polynomials

Ya. L. Geronimus


Abstract: We establish the validity of Szegö's limit theorem under the least restrictive hypotheses on the parameters of the system of orthogonal polynomials, and discuss some of the properties of the polynomials under these hypotheses.

Full text: PDF file (1038 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:5, 1185–1198

Bibliographic databases:

UDC: 517.5
MSC: 42A52, 30A82, 41A10, 41A50
Received: 27.11.1972

Citation: Ya. L. Geronimus, “G. Szegö's limit relation and properties of the corresponding orthogonal polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973), 1186–1199; Math. USSR-Izv., 7:5 (1973), 1185–1198

Citation in format AMSBIB
\Bibitem{Ger73}
\by Ya.~L.~Geronimus
\paper G.~Szeg\"o's limit relation and properties of the corresponding orthogonal polynomials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 5
\pages 1186--1199
\mathnet{http://mi.mathnet.ru/izv2357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=344787}
\zmath{https://zbmath.org/?q=an:0309.42007}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 5
\pages 1185--1198
\crossref{https://doi.org/10.1070/IM1973v007n05ABEH002001}


Linking options:
  • http://mi.mathnet.ru/eng/izv2357
  • http://mi.mathnet.ru/eng/izv/v37/i5/p1186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:176
    Full text:79
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021